Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Mar 15, 2014, 2:39 AM MDT for 8 counties in Nebraska. It took effect at Mar 15, 2014, 9:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2014, 2:39 AM MDT (08:39 UTC)
- In effect from
- Mar 15, 2014, 9:00 AM MDT
- Expired
- Mar 15, 2014, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 8.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3955 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
880 WWUS75 KCYS 150839 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 239 AM MDT SAT MAR 15 2014 NEZ002-003-019>021-054-055-095-096-160000- /O.NEW.KCYS.WI.Y.0008.140315T1500Z-140316T0000Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 239 AM MDT SAT MAR 15 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT THIS EVENING. * TIMING...WEST WINDS EARLY THIS MORNING WILL SHIFT INTO THE NORTHWEST AND INCREASE AFTER SUNRISE AS A PACIFIC STORM SYSTEM QUICKLY MOVES ACROSS THE REGION TODAY. * WINDS...NORTHWEST WINDS SUSTAINED BETWEEN 30 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 50 MPH POSSIBLE BY LATE THIS MORNING. * IMPACTS...PRIMARILY TRAVEL DIFFICULTIES ACROSS WESTERN NEBRASKA DUE TO STRONG CROSSWINDS...ESPECIALLY TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES. GUSTY WINDS MAY ALSO RESULT IN SOME BLOWING DUST WHICH WILL REDUCE VISIBILITIES BELOW 3 MILES AT TIMES ALONG INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TT
2 follow-up statements
591 WWUS75 KCYS 152121 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 321 PM MDT SAT MAR 15 2014 ...GUSTY WINDS EXPECTED TO DIMINISH ACROSS PARTS OF WESTERN NEBRASKA BY EARLY EVENING... ...HIGH WINDS POSSIBLE ACROSS PARTS OF SOUTHEAST WYOMING FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS THE NORTHERN HIGH PLAINS ON SUNDAY NIGHT AND MONDAY. THIS SHOULD STRENGTHEN THE PRESSURE GRADIENT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING BY SUNRISE MONDAY. THIS COMBINED WITH STRONG WINDS ALOFT COULD AID IN WIND GUSTS IN EXCESS OF 60 MPH...BEGINNING IN ARLINGTON AND BORDEAUX BY EARLY MONDAY MORNING. NEZ002-003-019>021-054-055-095-096-160000- /O.CON.KCYS.WI.Y.0008.000000T0000Z-140316T0000Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 321 PM MDT SAT MAR 15 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. * TIMING...GUSTY WINDS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON BEFORE BEGINNING TO DIMINISH. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * IMPACTS...PRIMARILY TRAVEL DIFFICULTIES ACROSS WESTERN NEBRASKA DUE TO STRONG CROSSWINDS...ESPECIALLY TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES. GUSTY WINDS MAY ALSO RESULT IN SOME BLOWING DUST WHICH WILL REDUCE VISIBILITIES BELOW 3 MILES AT TIMES ALONG INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WYZ106-110-116-117-160930- /O.NEW.KCYS.HW.A.0014.140317T0900Z-140318T0000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 321 PM MDT SAT MAR 15 2014 ...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. * TIMING...WINDS ARE EXPECTED TO INCREASE OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING ON SUNDAY EVENING. THE WINDS MAY BECOME STRONG BY SUNRISE MONDAY...AND REMAIN HIGH THROUGH THE AFTERNOON. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH- SOUTH ORIENTED ROADS. THERE IS A SIGNIFICANT BLOW OVER RISK ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER/TRUDEL
038 WWUS75 KCYS 152351 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 551 PM MDT SAT MAR 15 2014 ...GUSTY WINDS EXPECTED TO DIMINISH ACROSS PARTS OF WESTERN NEBRASKA BY EARLY EVENING... ...HIGH WINDS POSSIBLE ACROSS PARTS OF SOUTHEAST WYOMING FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS THE NORTHERN HIGH PLAINS ON SUNDAY NIGHT AND MONDAY. THIS SHOULD STRENGTHEN THE PRESSURE GRADIENT ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING BY SUNRISE MONDAY. THIS COMBINED WITH STRONG WINDS ALOFT COULD AID IN WIND GUSTS IN EXCESS OF 60 MPH... BEGINNING IN ARLINGTON AND BORDEAUX BY EARLY MONDAY MORNING. NEZ002-003-019>021-054-055-095-096-160100- /O.EXP.KCYS.WI.Y.0008.000000T0000Z-140316T0000Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 551 PM MDT SAT MAR 15 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING. SUSTAINED WINDS AROUND 30 MPH HAVE SLOWLY DIMINISHED THIS EVENING AND GUSTS OVER 45 MPH HAVE NOT BEEN OBSERVED SINCE THIS AFTERNOON. THEREFORE...THE WIND ADVISORY WILL EXPIRE ON TIME THIS EVENING. WINDS WILL REMAIN BREEZY LATE THIS EVENING AND GENERALLY BETWEEN 15 TO 25 MPH. $$ WYZ106-110-116-117-161200- /O.CON.KCYS.HW.A.0014.140317T0900Z-140318T0000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 551 PM MDT SAT MAR 15 2014 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON. * TIMING...WINDS ARE EXPECTED TO INCREASE OVER THE WIND PRONE AREAS OF SOUTHEAST WYOMING ON SUNDAY EVENING. THE WINDS MAY BECOME STRONG BY SUNRISE MONDAY...AND REMAIN HIGH THROUGH THE AFTERNOON. * WINDS...WEST-TO-SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT OR HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH- SOUTH ORIENTED ROADS. THERE IS A SIGNIFICANT BLOW OVER RISK ACROSS PORTIONS OF INTERSTATE 25 AND INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 15, 12:15 AM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 15, 12:15 AM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1215 AM MDT SAT MAR 15 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 305 PM MDT FRI MAR 14 2014 PRETTY QUIET WEATHER THROUGH TONIGHT AS THE REGION IS IN ADVANCE OF SHORTWAVE THAT IS CURRENTLY LOCATED OVER NORTHERN IDAHO. THIS SHORTWAVE IS PROGGED TO QUICKLY DROP SOUTHEASTWARD INTO COLORADO BY SATURDAY AFTN. PRESSURE FALLS HAVE BEGUN TO OCCUR ACROSS THE PLAINS THIS AFTN THAT HAVE CAUSED A FEW GUSTS TO 35-40 MPH IN SOUTHEAST WY. THE 700MB CAG-CPR GRADIENT INCREASES TO AROUND 45 METERS OVERNIGHT...SO COULD SEE GUSTS TO 50 MPH IN THE FAVORED WIND PRONE AREAS. FROPA ASSOCIATED WITH THE SHORTWAVE WILL BE ON SATURDAY MORNING. THE MODELS SHOW A SHORT 3-6 HR PERIOD OF RISING MOTION IMMEDIATELY BEHIND THE FRONT...BEFORE SUBSIDENCE KICKS IN DURING THE AFTN. SINCE BOTH THE GFS AND ECMWF INDICATE THE HIGHEST QPF (.1-.2 INCHES) TO THE NORTHEAST OF A LINE FROM DOUGLAS TO SCOTTSBLUFF...INCREASED POPS A BIT THERE. SFC WET BULB TEMPS DURING THE TIME OF PRECIP RANGE FROM THE UPPER 20S TO THE LOW 30S ACROSS THE PLAINS SO EXPECTING MOSTLY SNOW THROUGH THE MORNING. COULD BECOME MORE OF A RAIN-SNOW MIXTURE DURING THE AFTN. STILL FCSTING LESS THAN 2 INCHES OF SNOW OVER LOWER ELEVATIONS AND 3-6 INCHES IN THE MTNS. THE OTHER STORY WITH THIS SYSTEM WILL BE THE WINDY CONDITIONS BEHIND THE FRONT. COLD AIR ADVECTION ALOFT WILL RESULT IN EXCELLENT LLVL LAPSE RATES. COULD SEE A FEW GUSTS TO 35-40 KTS IN THE EARLY AFTN DURING PEAK MIXING...ESPECIALLY IN THE SOUTHERN PANHANDLE. HEIGHTS RISE QUICKLY ON SATURDAY NIGHT AND INTO SUNDAY. TEMPS SHOULD WARM UP NICELY BY SUNDAY AS A LEE TROUGH DEVELOPS TO THE LEE OF THE LARAMIE RANGE AND 700MB TEMPS RISE TO AROUND 0C. WEST WINDS BEGIN TO INCREASE ON SUNDAY AFTN IN RESPONSE TO THE PRESSURE FALLS...AND THEN INCREASE EVEN FURTHER BY SUNDAY NIGHT. 700MB WINDS OF 45-50 KTS BY 12Z MONDAY COULD SUPPORT HIGH WINDS IN THE WIND PRONE AREAS...HOWEVER THE BETTER LLVL GRADIENT IS REALLY DURING THE DAY ON MONDAY. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 305 PM MDT FRI MAR 14 2014 QUITE MILD CONDITIONS EXPECTED MONDAY ALONG WITH BREEZY TO WINDY AREAS AHEAD OF THE NEXT UPPER SYSTEM THAT WILL PROGRESS ACROSS THE NORTHWEST PART OF THE COUNTRY. THIS SYSTEM WILL MOVE ACROSS THE CWA ON TUESDAY BRINGING BREEZY CONDITIONS AND A ROUND OF RAIN AND SNOW ALONG WITH MUCH COOLER TEMPERATURES. WILL CONTINUE IDEA OF UNDERCUTTING GUIDANCE TEMPERATURES FOR HIGHS TUESDAY GIVEN THE FAIRLY WIDESPREAD PCPN ASSOCIATED WITH THIS SYSTEM. CLEARING TUESDAY NIGHT WITH TEMPERATURES THEN MODERATING WEDS AND THURSDAY. A SECONDARY WEAK IMPULSE MAY DROP SE OVER THE CWA LATE WEDS BUT CURRENTLY APPEARS ANY EFFECTS WILL BE MINOR. A BIT COOLER AGAIN FRIDAY AS NEXT SHORTWAVE PASSES ACROSS ALONG WITH AN ASSOCIATED PACIFIC COOL FRONT. LITTLE IF ANY PCPN WITH IT. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY EVENING) ISSUED AT 1215 AM MDT SAT MAR 15 2014 A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE FORECAST AREA EARLY THIS MORNING...WITH MVFR/IFR CONDITIONS OCCURRING BEHIND THE FRONT IN SNOW. WINDS WILL SWITCH TO THE NORTHWEST AND WILL INCREASE BEHIND THE FRONT AS WELL...WITH WIDESPREAD GUSTS OF 30 TO 40 KTS EXPECTED THROUGH THE DAY. A BRIEF BREAK IN THE SNOW WILL OCCUR LATE MORNING THROUGH EARLY AFTERNOON...THEN A SECOND WAVE OF SNOW SHOWERS LOOKS TO OCCUR THROUGH EARLY EVENING FOR MUCH OF THE FORECAST AREA. WINDS AND SNOW SHOULD DIMINISH THROUGH THE EVENING. && .FIRE WEATHER... ISSUED AT 306 PM MDT FRI MAR 14 2014 FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH THE WEEKEND. A COLD FRONT WILL PASS ACROSS THE REGION ON SATURDAY MORNING WILL COOLER TEMPS BEHIND IT AND A CHANCE OF RAIN AND SNOW SHOWERS THROUGH SATURDAY AFTERNOON. TEMPS WILL QUICKLY REBOUND ON SUNDAY INTO THE 50S AND LOWER 60S ACROSS LOWER ELEVATIONS. MINIMUM AFTERNOON HUMIDITY VALUES WILL BE THE 25-35 PERCENT RANGE ON SUNDAY ASSOCIATED WITH THE WARMER TEMPS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FINCH LONG TERM...RE AVIATION...RJM FIRE WEATHER...FINCH
Hazardous weather outlook, Mar 14, 7:01 PM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 701 PM MDT FRI MAR 14 2014 WYZ101>119-160115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 701 PM MDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT WEST TO SOUTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS OVER 45 MPH WILL CONTINUE THIS EVENING BEFORE DIMINISHING AROUND MIDNIGHT...ESPECIALLY OVER THE WIND PRONE AREAS. AFTER MIDNIGHT...SNOW WILL DEVELOP ACROSS CARBON COUNTY AND PUSH EASTWARD ALONG THE INTERSTATE 80 CORRIDOR. SNOW ACCUMULATIONS UP TO ONE HALF INCH ARE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PERIODS OF LIGHT SNOW WILL OCCUR ON SATURDAY...WITH LESS THAN AN 2 INCHES EXPECTED OVER LOWER ELEVATIONS. THE SNOWY AND SIERRA MADRE RANGES WILL RECEIVE 3 TO 6 INCHES. ANOTHER LOW PRESSURE MAY BRING ADDITIONAL LIGHT ACCUMULATING SNOWS ON MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-160115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 701 PM MDT FRI MAR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A PERIOD OF LIGHT RAIN AND SNOW MIX IS EXPECTED ON SATURDAY WITH LESS THAN AN INCH OF SNOW ACCUMULATION EXPECTED. NORTHWEST WINDS WILL BECOME GUSTY BY LATE IN THE MORNING WITH GUSTS UP TO 45 MPH POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN PANHANDLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 3:21 PM MDT | High Wind Watch | CYS | Banner, Box Butte, Cheyenne, Dawes, Kimball, Morrill and 2 more | 47 hr |
Nearby
Wind Advisories in Nebraska, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.